Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 19, Issue 10, 2017
Metadata
 

A sharply 2-transitive group without a non-trivial abelian normal subgroup
Eliyahu Rips, Yoav Segev and Katrin Tent
pp. 2895–2910
Abstract | Full-Text PDF (166 KB) | Metadata

SRB measures for partially hyperbolic systems whose central direction is weakly expanding
José F. Alves, Carla L. Dias, Stefano Luzzatto and Vilton Pinheiro
pp. 2911–2946
Abstract | Full-Text PDF (260 KB) | Metadata

Superscars in the Šeba billiard
Pär Kurlberg and Henrik Ueberschär
pp. 2947–2964
Abstract | Full-Text PDF (169 KB) | Metadata

Topological groups, $\mu$-types and their stabilizers
Ya'acov Peterzil and Sergei Starchenko
pp. 2965–2995
Abstract | Full-Text PDF (253 KB) | Metadata

A new proof of Savin's theorem on Allen–Cahn equations
Kelei Wang
pp. 2997–3051
Abstract | Full-Text PDF (312 KB) | Metadata

Partial sums of excursions along random geodesics and volume asymptotics for thin parts of moduli spaces of quadratic differentials
Vaibhav Gadre
pp. 3053–3089
Abstract | Full-Text PDF (254 KB) | Metadata

A model-theoretic study of right-angled buildings
Andreas Baudisch, Amador Martin-Pizarro and Martin Ziegler
pp. 3091–3141
Abstract | Full-Text PDF (341 KB) | Metadata

Cocenters and representations of affine Hecke algebras
Dan Ciubotaru and Xuhua He
pp. 3143–3177
Abstract | Full-Text PDF (314 KB) | Metadata

Geometric Eisenstein series: twisted setting
Sergey Lysenko
pp. 3179–3252
Abstract | Full-Text PDF (479 KB) | Metadata